MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE
Model Number 2842
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.A 190cm, j-tip samurai guidewire was advanced to cross the lesion.However, it was noted that the guidewire was entangled and was trapped within the lesion.It was not specified how the guidewire was removed.No patient complications were reported.
 
Event or Problem Description
It was reported that removal difficulties were encuntered.A 190cm, j-tip samurai guidewire was advanced to cross the lesion.However, it was noted that the guidewire was entangled and was trapped within the lesion.It was not specified how the guidewire was removed.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: examination of the returned product showed a curve along the length of approximately 50 mm from the distal tip and another one at about 200 mm from the distal tip.

Brand Name
SAMURAI
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9335475
Report Number2134265-2019-13864
Device Sequence Number2616231
Product Code DQX
UDI-Device Identifier08714729881223
UDI-Public08714729881223
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model Number2842
Device Catalogue Number2842
Device Lot Number0023044307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR